# SDR HEEA978892

- Difficulty date: January 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 212
- System (JASC): 3212 · Emergency Flotation Section
- Part: Gauge
- Part number: 212073905001
- Condition: Damaged
- Location: Float Press
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

GAUGE RECIEVED INSTALLED ON FLOAT KIT P/N 407-706-008-101 ON 12-24-96.  GAUGE RECEIVED DAMAGED.
